MathSciNet Relay Station
MathSciNet bibliographic data
MR315866 65D10
Forrest, A. R. Interactive interpolation and approximation by Bézier polynomials. Comput. J. 15 (1972), 71–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement